# SDR CA131010011

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,942 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206301051101
- Condition: Loose
- Location: Cyclic Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE ACFT, THE DUAL CYCLIC CONTROL WAS MAKING NOISE WHILE MOVING IT LATERALLY, A CLICKING SOUND.  AFTER INVESTIGATION, IT WAS FOUND THAT THE LOWER BEARING OF THE PIVOT ASSY WAS SLIGHTLY MOVING AXIALLY INSIDE OF ITS HOUSING.  IT APPEARS THAT THE BEARING WAS NOT PROPERLY STAKED IN ITS POSITION.  COPILOT CYCLIC PIVOT ASSY WAS REMOVED AND SENT TO HEADQUARTERS SHOP FOR BEARING REPLACEMENT.
